| Model Number |
406853 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
During an atrial fibrillation ablation procedure a blood leak occurred.A blood leak was noted from the hemostasis valve during ablation with a livewire catheter.A new sheath set was used to complete the procedure.There were no adverse patient consequences.
Additional Manufacturer Narrative
A leak was noted at the hemostasis valve during functional testing.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the side of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak is consistent with damage during use.The ifu states damage to the valve assembly may occur if inner catheter is withdrawn rapidly.